MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF2314C103E
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a penetrating aortic ulcer (pau) of the infra-renal aorta.The proximal aortic neck diameter measured 19mm proximally <(>&<)> 19mm distally with a neck length of 40mm.Infrarenal angulation was 28 degrees.Mild neck calcification was present.Mild bilateral iliac calcification was noted.The celiacwas enlarged at 16.8mm and the distal lcfa also enlarged at 15.7mm due to the fact treating a pau minimal oversizing in cia's sealing with 13mm limbs was recommended.It was reported at the one-month follow-up on 23-apr-2024, ct imaging identified mild infolding just above the flow divider of esbf2314c103e.No endoleaks were detected, and the pau showed no signs of expansion/ filling.Per the physician the cause the infolding is undetermined.No additional clinical sequelae were reported, and the patient will be monitored.
 
Additional Manufacturer Narrative
Film evaluation summary: the reported stent graft infolding was confirmed on the films provided; however, the cause of the event could not be determined.There was no excessive oversizing that could have been attributed to the infolding.Analysis of the returned films did not reveal any out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion: a slight infold was still observed on post-implant cts taken approximately 8.5 months post-index procedure.There is no endoleak or graft thrombus noted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19174220
Report Number9612164-2024-01975
Device Sequence Number12747295
Product Code MIH
UDI-Device Identifier00643169439993
UDI-Public00643169439993
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model NumberESBF2314C103E
Device Catalogue NumberESBF2314C103E
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer07/19/2024
05/28/2025
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date08/08/2024
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale